# SDR A6WA200840011

- Difficulty date: January 14, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: A6WA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  CLEANED AND LUBED OUTER HANDLE AND OPS CK NORMAL IAW 52-41-00. (K)
